政大學術集成


Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/62266


Title: Distribution of functionals of a Ferguson-Dirichlet process over an n-dimensional ball
Authors: 姜志銘
Jiang, Thomas J.
Contributors: 應數系
Date: 2013.05
Issue Date: 2013-12-06 19:06:49 (UTC+8)
Abstract: The c-characteristic function has been shown to have properties similar to those of the Fourier transformation. We now give a new property of the c-characteristic function of the spherically symmetric distribution. With this property, we can easily determine whether a distribution is spherically symmetric. The exact probability density function of the random mean of a spherically symmetric Ferguson–Dirichlet process with parameter measure over an n-dimensional spherical surface and that over an n-dimensional ball are given. We further give the exact probability density function of the random mean of a Ferguson–Dirichlet process with parameter measure over an n-dimensional ellipsoidal surface and that over an n-dimensional ellipsoidal solid.
Relation: Journal of Multivariate Analysis, 120(1),216-225
Data Type: article
DOI link: http://dx.doi.org/10.1016/j.jmva.2013.05.013
Appears in Collections:[Department of Mathematical Sciences] Periodical Articles

Files in This Item:

File SizeFormat
216-225.pdf429KbAdobe PDF794View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing